# SDR DALA2022090705978

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 CORROSION OUT OF LIMITS ON FLOOR SUPPORT STRINGER (UPPER/ LOWER SURFACES) LBL 2 (BTW STA 660-680), LBL 7 (STA 640-680), LBL 10 (BTW STA 640-680 AND 693) AND LBL 16 (640-680) AT FWD CARGO COMPARTMENT. IN IN REF NRC 00255. CORRECTIVE ACTION: SUMMARY NRC 00886: FLOOR SUPPORT STRINGER LBL 2 (BTW STA 635-705), LBL 7 (BTW STA 635-705), LBL 10 (BTW STA 635-705) AND LBL 16 (BTW STA 635-705) WERE REPLACED PER B757 -200 SRM. (2393504)
